A Rawlsian argument for extending family-based immigration benefits to same-sex couples

Lister, Matthew 2007, A Rawlsian argument for extending family-based immigration benefits to same-sex couples, University of Memphis law review, vol. 37, pp. 745-780.

Attached Files
Name Description MIMEType Size Downloads

Title A Rawlsian argument for extending family-based immigration benefits to same-sex couples
Author(s) Lister, MatthewORCID iD for Lister, Matthew orcid.org/0000-0003-3758-4495
Journal name University of Memphis law review
Volume number 37
Start page 745
End page 780
Total pages 36
Publisher Cecil C. Humphreys School of Law, Memphis State University
Place of publication Memphis, Tenn.
Publication date 2007
ISSN 1080-8582
Keyword(s) immigration
Rawls
Justice as Fairness
homosexual rights
family-based immigration
political philosophy
legal philosophy
Language eng
Field of Research 1801 Law
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2007, Memphis State University
Persistent URL http://hdl.handle.net/10536/DRO/DU:30097355

Document type: Journal Article
Collection: Law
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 82 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Fri, 23 Jun 2017, 14:00:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.